Alert archive / Iowa / Red Flag Warnings in 2018
Red Flag Warning 1, NWS La Crosse, WI
NWS La Crosse, WI issued this red flag warning at Apr 29, 2018, 3:37 AM CDT for 8 counties in Iowa; 4 counties in Wisconsin; 7 counties in Minnesota. It took effect at Apr 29, 2018, 1:00 PM CDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 29, 2018, 3:37 AM CDT (08:37 UTC)
- In effect from
- Apr 29, 2018, 1:00 PM CDT
- Expired
- Apr 29, 2018, 9:00 PM CDT
- In force
- 8 hr
- Issued by
- NWS La Crosse, WI
Counties Allamakee County, IA, Chickasaw County, IA, Clayton County, IA, Fayette County, IA, Floyd County, IA, Howard County, IA, Mitchell County, IA, Winneshiek County, IA, Dodge County, MN, Fillmore County, MN, Houston County, MN, Mower County, MN, Olmsted County, MN, Wabasha County, MN, Winona County, MN, Buffalo County, WI, La Crosse County, WI, Trempealeau County, WI, Vernon County, WI
The radar
The La Crosse radar (KARX), 66 km from the middle of the area, began a volume at 08:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 8.6 hours before the alert went out and 190 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2202 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- -48 m²/s²
- 0-3 km storm-relative helicity
- 25 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
534 WWUS83 KARX 290837 RFWARX URGENT - FIRE WEATHER MESSAGE National Weather Service La Crosse WI 337 AM CDT Sun Apr 29 2018 ...Critical Fire Weather Conditions This Afternoon... .Increasingly strong southerly winds will combine with low relative humidity and dry fuels to produce very high fire danger and critical fire weather conditions for southeast Minnesota, northeast Iowa, and western Wisconsin this afternoon. Any fires which start will have the potential to move rapidly and quickly become out of control. IAZ008>010-018-019-029-MNZ079-086>088-094>096-291800- /O.UPG.KARX.FW.A.0001.180429T1800Z-180430T0000Z/ /O.NEW.KARX.FW.W.0001.180429T1800Z-180430T0000Z/ Mitchell-Howard-Winneshiek-Floyd-Chickasaw-Fayette-Wabasha-Dodge- Olmsted-Winona-Mower-Fillmore-Houston- 337 AM CDT Sun Apr 29 2018 ...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM CDT THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR SOUTHEAST MINNESOTA AND NORTHEAST IOWA... The National Weather Service in La Crosse has issued a Red Flag Warning, which is in effect from 1 PM this afternoon to 7 PM CDT this evening. * AFFECTED AREA...In Iowa...Mitchell...Howard...Winneshiek... Floyd...Chickasaw...and Fayette Counties. In Minnesota... Wabasha...Dodge...Olmsted...Winona...Mower...Fillmore...and Houston Counties. * TIMING...1 pm through 7 pm today. * WIND...South at 15 to 20 mph, gusting to near 30 mph. * HUMIDITY...18 to 25 percent. * IMPACTS...Any fires that develop today may spread rapidly. Outdoor burning is strongly discouraged. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are expected. A combination of strong winds, low relative humidity, and warm temperatures will contribute to extreme fire behavior. && $$ WIZ032-033-041-053-291800- /O.UPG.KARX.FW.A.0001.180429T1800Z-180430T0000Z/ /O.NEW.KARX.FW.W.0001.180429T1800Z-180430T0000Z/ Buffalo-Trempealeau-La Crosse-Vernon- 337 AM CDT Sun Apr 29 2018 ...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM CDT THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR WESTERN WISCONSIN... The National Weather Service in La Crosse has issued a Red Flag Warning, which is in effect from 1 PM this afternoon to 7 PM CDT this evening. * AFFECTED AREA...Buffalo, Trempealeau, La Crosse, and Vernon Counties. * TIMING...1 pm until 7 pm today. * WIND...South at 15 to 20 mph, gusting to near 25 mph. * HUMIDITY...15 to 25 percent. * IMPACTS...Any fires that develop today may spread rapidly. Outdoor burning is strongly discouraged. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are expected. A combination of strong winds, low relative humidity, and warm temperatures will contribute to extreme fire behavior. && $$ IAZ011-030-291800- /O.NEW.KARX.FW.W.0001.180429T1800Z-180430T0000Z/ Allamakee-Clayton- 337 AM CDT Sun Apr 29 2018 ...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM CDT THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR NORTHEAST IOWA... The National Weather Service in La Crosse has issued a Red Flag Warning, which is in effect from 1 PM this afternoon to 7 PM CDT this evening. * AFFECTED AREA...Allamakee and Clayton Counties. * TIMING...1 pm until 7 pm today. * WIND...South at 15 to 20 mph, gusting to near 30 mph. * HUMIDITY...18 to 23 percent. * IMPACTS...Any fires that develop today may spread rapidly. Outdoor burning is strongly discouraged. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are expected. A combination of strong winds, low relative humidity, and warm temperatures will contribute to extreme fire behavior. && $$ Lawrence
4 follow-up statements
176 WWUS83 KARX 291416 RFWARX URGENT - FIRE WEATHER MESSAGE National Weather Service La Crosse WI 916 AM CDT Sun Apr 29 2018 ...Critical Fire Weather Conditions This Afternoon... .Gusty south winds will combine with very low relative humidity and dry fuels this afternoon to produce critical fire weather conditions and very high to extreme fire danger across southeast Minnesota, northeast Iowa, and western Wisconsin. Any fires that start will have the potential to spread quickly and get out of control. IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-292230- /O.CON.KARX.FW.W.0001.180429T1800Z-180430T0000Z/ Mitchell-Howard-Winneshiek-Allamakee-Floyd-Chickasaw-Fayette- Clayton-Wabasha-Dodge-Olmsted-Winona-Mower-Fillmore-Houston- 916 AM CDT Sun Apr 29 2018 ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM CDT THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR SOUTHEAST MINNESOTA AND NORTHEAST IOWA... * AFFECTED AREA...In Iowa...Mitchell...Howard...Winneshiek... Floyd...Chickasaw...and Fayette Counties. In Minnesota... Wabasha...Dodge...Olmsted...Winona...Mower...Fillmore...and Houston Counties. * TIMING...1 pm through 7 pm today. * WIND...South at 15 to 20 mph, gusting to near 30 mph. * HUMIDITY...15 to 25 percent. * IMPACTS...Any fires that develop today will spread rapidly. Outdoor burning is strongly discouraged. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are expected. A combination of strong winds, low relative humidity, and warm temperatures will contribute to extreme fire behavior. && $$ WIZ032-033-041-053-292230- /O.CON.KARX.FW.W.0001.180429T1800Z-180430T0000Z/ Buffalo-Trempealeau-La Crosse-Vernon- 916 AM CDT Sun Apr 29 2018 ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM CDT THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR WESTERN WISCONSIN... * AFFECTED AREA...Buffalo, Trempealeau, La Crosse, and Vernon Counties. * TIMING...1 pm until 7 pm today. * WIND...South at 15 to 20 mph, gusting to near 25 mph. * HUMIDITY...15 to 20 percent. * IMPACTS...Any fires that develop today will spread rapidly. Outdoor burning is strongly discouraged. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are expected. A combination of strong winds, low relative humidity, and warm temperatures will contribute to extreme fire behavior. && $$ DAS
942 WWUS83 KARX 291826 RFWARX URGENT - FIRE WEATHER MESSAGE National Weather Service La Crosse WI 126 PM CDT Sun Apr 29 2018 ...Critical Fire Weather Conditions This Afternoon Into Early This Evening... .Gusty south winds are combining with very low relative humidity this afternoon, resulting in critical fire weather conditions and very high to extreme fire danger across southeast Minnesota, northeast Iowa, and western Wisconsin. Any fires that start will have the potential to spread quickly and get out of control. IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-300000- /O.CON.KARX.FW.W.0001.000000T0000Z-180430T0000Z/ Mitchell-Howard-Winneshiek-Allamakee-Floyd-Chickasaw-Fayette- Clayton-Wabasha-Dodge-Olmsted-Winona-Mower-Fillmore-Houston- 126 PM CDT Sun Apr 29 2018 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR SOUTHEAST MINNESOTA AND NORTHEAST IOWA... * AFFECTED AREA...In Iowa...Mitchell...Howard...Winneshiek... Floyd...Chickasaw...and Fayette Counties. In Minnesota... Wabasha...Dodge...Olmsted...Winona...Mower...Fillmore...and Houston Counties. * TIMING...1 pm through 7 pm today. * WIND...South at 15 to 20 mph, gusting to near 30 mph. * HUMIDITY...15 to 25 percent. * IMPACTS...Any fires that develop today will spread rapidly. Outdoor burning is strongly discouraged. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are expected. A combination of strong winds, low relative humidity, and warm temperatures will contribute to extreme fire behavior. && $$ WIZ032-033-041-053-300000- /O.CON.KARX.FW.W.0001.000000T0000Z-180430T0000Z/ Buffalo-Trempealeau-La Crosse-Vernon- 126 PM CDT Sun Apr 29 2018 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR WEST CENTRAL WISCONSIN... * AFFECTED AREA...Buffalo, Trempealeau, La Crosse, and Vernon Counties. * TIMING...1 pm until 7 pm today. * WIND...South at 15 to 20 mph, gusting to near 25 mph. * HUMIDITY...15 to 20 percent. * IMPACTS...Any fires that develop today will spread rapidly. Outdoor burning is strongly discouraged. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are expected. A combination of strong winds, low relative humidity, and warm temperatures will contribute to extreme fire behavior. && $$ DAS
088 WWUS83 KARX 292358 RFWARX URGENT - FIRE WEATHER MESSAGE National Weather Service La Crosse WI 658 PM CDT Sun Apr 29 2018 ...Critical Fire Weather Conditions This Evening... .Gusty south winds are combining with very low relative humidity resulting in critical fire weather conditions and very high to extreme fire danger across southeast Minnesota, northeast Iowa, and western Wisconsin. Any fires that start will have the potential to spread quickly and get out of control. IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-300200- /O.EXT.KARX.FW.W.0001.000000T0000Z-180430T0200Z/ Mitchell-Howard-Winneshiek-Allamakee-Floyd-Chickasaw-Fayette- Clayton-Wabasha-Dodge-Olmsted-Winona-Mower-Fillmore-Houston- 658 PM CDT Sun Apr 29 2018 ...RED FLAG WARNING NOW IN EFFECT UNTIL 9 PM CDT THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITY... * AFFECTED AREA...In Iowa...Mitchell...Howard...Winneshiek... Floyd...Chickasaw...and Fayette Counties. In Minnesota... Wabasha...Dodge...Olmsted...Winona...Mower...Fillmore...and Houston Counties. * TIMING...Through 9 PM this evening. * WIND...South at 15 to 20 mph, gusting to near 30 mph. * HUMIDITY...15 to 25 percent. * IMPACTS...Any fires that develop today will spread rapidly. Outdoor burning is strongly discouraged. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are expected. A combination of strong winds, low relative humidity, and warm temperatures will contribute to extreme fire behavior. && $$ WIZ032-033-041-053-300200- /O.EXT.KARX.FW.W.0001.000000T0000Z-180430T0200Z/ Buffalo-Trempealeau-La Crosse-Vernon- 658 PM CDT Sun Apr 29 2018 ...RED FLAG WARNING NOW IN EFFECT UNTIL 9 PM CDT THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITY... * AFFECTED AREA...Buffalo, Trempealeau, La Crosse, and Vernon Counties. * TIMING...Through 9 PM this evening. * WIND...South at 15 to 20 mph, gusting to near 25 mph. * HUMIDITY...15 to 20 percent. * IMPACTS...Any fires that develop today will spread rapidly. Outdoor burning is strongly discouraged. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are expected. A combination of strong winds, low relative humidity, and warm temperatures will contribute to extreme fire behavior. && $$
049 WWUS83 KARX 300202 RFWARX URGENT - FIRE WEATHER MESSAGE National Weather Service La Crosse WI 902 PM CDT Sun Apr 29 2018 ...Fire Weather Conditions Improving... .Fire weather conditions will gradually improve this evening. Be alert for strong and gusty south winds on Monday which may impact any fires from today. IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-300315- /O.EXP.KARX.FW.W.0001.000000T0000Z-180430T0200Z/ Mitchell-Howard-Winneshiek-Allamakee-Floyd-Chickasaw-Fayette- Clayton-Wabasha-Dodge-Olmsted-Winona-Mower-Fillmore-Houston- 902 PM CDT Sun Apr 29 2018 ...RED FLAG WARNING EXPIRED AT 9 PM FOR SOUTHEAST MINNESOTA AND NORTHEAST IOWA. Relative humidity values will gradually increase overnight and southerly winds will diminish but we may continue to see gusts of 15 to 20 mph at times in open areas. $$ WIZ032-033-041-053-300315- /O.EXP.KARX.FW.W.0001.000000T0000Z-180430T0200Z/ Buffalo-Trempealeau-La Crosse-Vernon- 902 PM CDT Sun Apr 29 2018 ...RED FLAG WARNING EXPIRED 9 PM CDT THIS EVENING FOR PORTIONS OF WEST CENTRAL WISCONSIN... Relative humidity values will gradually increase overnight and southerly winds will diminish but we may continue to see gusts of 15 to 20 mph at times in open areas. $$ Wetenkamp
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this red flag warning went out at Apr 29, 3:24 AM CDT, 13 minutes earlier.
Area forecast discussion, Apr 29, 3:24 AM CDT, 13 minutes before
Area Forecast Discussion
National Weather Service La Crosse WI
324 AM CDT Sun Apr 29 2018
.SHORT TERM...(Today through Tuesday)
Issued at 324 AM CDT Sun Apr 29 2018
Active stretch of weather the next few days, ranging from
potentially significant fire weather issues this afternoon to
increasing rain chances and potentially convection by Tuesday. Early
morning analysis places low level ridging centered about over Lake
Michigan as of 06Z, slated to gradually work east today and setting
up increasing return flow into the area in advance of upper
troughing digging through the western CONUS. As is to typical in
these setups in April, actual moisture return is lagging the surface
southerly flow a bit, with dew points just off the deck progged in
the -20 to -30C range into the afternoon. Combine that with full
sunshine, increasing warm advection, and deep mixing into an
increasingly strong wind field aloft, and the stage appears set for
hefty fire weather concerns this afternoon, particularly across
southeast Minnesota into northeast Iowa given those locales will see
the strongest winds through the day. In fact, given the setup, won't
be shocked to see surface dew points mix well into the teens this
afternoon once again, with resultant RH values down below 15-20
percent in some areas for a time. Now that's some dry stuff! Based
on collaboration with partners, will opt to issue a Red Flag Warning
for those areas and bound it to the east with an SPS as winds
farther east into Wisconsin will be lighter for much of the day.
Regardless of whatever "product" is issued, this is NOT your day to
burn anywhere across the area with high potential for rapid fire
spread.
Thankfully, we catch better moisture return later tonight into
Monday, though there could still be a period of residual lower RH
values well into the evening, especially east of the Mississippi
River. Said moisture working in tandem with an approaching lead
shortwave looks to bring at least some light showers across western
areas for Monday morning in an axis of enhanced moisture
transport/warm advection ascent, but with temps behind said morning
clouds/rain potentially spiking well into the 70s and lower 80s
given 925mb temps rising to 17-19C by peak heating as we cap off
aloft. Gut feeling is current guidance numbers are way under-playing
the warmth potential for Monday, with very gusty winds also likely
given mixing to 850mb tapping into 25-35 knots. Some small concern
for fire weather issues into parts of central Wisconsin pending just
how fast moisture recovery occurs.
Looking like a very mild night Monday night with persistent
southerly flow in place (some spots likely to not dip below 60!),
but with at least some small risk for convection as guidance hints
at better moisture transport leaning northward into the area. Upper
forcing at the moment doesn't appear to be anything special, and
forecast soundings also hint it may be difficult to get enough
saturation for parcels to freely convect, but at least a small
chance for showers and storms appears warranted.
Better chances may exist later Tuesday with a stronger upper wave
lifting northeastward through Minnesota, dragging a surface cold
front in our direction. As mentioned yesterday, these types of
setups are always the most conducive for better precip chances this
far east as the majority of upper forcing bypasses us to the
north/west and we're left with just some "spits and sputters" of
convection as the low level convergence axis (aka front) slides
east. From a severe storm potential, honestly not very impressed
given a lack of deeper instability and weaker deep layer shear.
Couldn't maybe rule out a stronger storm or two with up to 1500 J/kg
progged per current trends and modest 0-3km shear, though will of
course watch things closely the next few days.
.LONG TERM...(Tuesday Night through Saturday)
Issued at 324 AM CDT Sun Apr 29 2018
Still on track for that Tuesday frontal boundary to lay out just to
our south by Wednesday as low level ridging squeezes into the Upper
Mississippi River Valley. A tightening deeper layer thermal gradient
and associated frontogenetic response along/north of said front
should then become the focus for better rain chances with time later
Wednesday into Thursday as the remnants of the western CONUS trough
works east in our direction. Hints of elevated instability at times
mandates a continued mention of thunder, but not looking like much
if any severe potential at this time. With that said, may have to
watch parts of Iowa by later Thursday with some hints those spots
could break into the warm sector, but otherwise (as mentioned in
this space yesterday), there remains increased "bust potential" for
temperatures into midweek pending cloud and rain trends north of the
surface warm front before we dry things out by Friday with high
pressure arriving.
&&
.AVIATION...(For the 06Z TAFS through 06Z Sunday night)
Issued at 1151 PM CDT Sat Apr 28 2018
VFR conditions are expected through the TAF period. Look for south
winds to increase late Sunday morning into the 12 to 15 kt range
with gusts to around 21 kts expected. Surface winds will then
diminish Sunday evening but winds around 2kft increase into the 40
to 50 kt range creating LLWS concerns.
&&
.FIRE WEATHER...
Issued at 324 AM CDT Sun Apr 29 2018
Combination of increasing southerly winds, warming temperatures,
deep mixing to lower RH values, and plenty of fine fuel drying over
the past 10 days will bring high fire danger to much of southeast
Minnesota and northeast Iowa this afternoon. Based on the current
forecast and coordination with fire partners early this morning, Red
Flag Warnings are more than warranted for those areas with the
potential for bigger, fast moving fires. Farther east into western
Wisconsin, conditions are just a little more marginal, owing mainly
to slightly lower wind speeds, though with fine fuel moisture codes
pushing the 92-94 range, things are primed to burn. Per coordination
with Wisconsin DNR, will opt to issue a Red Flag Warning where the
earlier watch was in effect.
Humidity recovery should happen quickly across western areas this
evening but may be a little slower farther east, though temperatures
will drop after sunset to raise RH values above Red Flag criteria of
25 percent. Thereafter, increasing moisture and various rain chances
should bring an end to fire weather concerns for the foreseeable
future.
&&
.HYDROLOGY...
Issued at 324 AM CDT Sun Apr 29 2018
Flood warnings remain along the Mississippi River as water levels
will continue to rise through the coming work week with mainly minor
flooding expected (see water.weather.gov for the specifics). Several
rounds of rainfall are possible through the week as well, but at
this time it appears overall amounts will not be sufficient to
produce any additional widespread flooding concerns, especially
given the ongoing 10 day stretch of dry weather for soils to dry
out.
&&
.ARX WATCHES/WARNINGS/ADVISORIES...
WI...Red Flag Warning from 1 PM this afternoon to 7 PM CDT this
evening for WIZ032-033-041-053.
MN...Red Flag Warning from 1 PM this afternoon to 7 PM CDT this
evening for MNZ079-086>088-094>096.
IA...Red Flag Warning from 1 PM this afternoon to 7 PM CDT this
evening for IAZ008>011-018-019-029-030.
&&
SHORT TERM...Lawrence
LONG TERM...Lawrence
AVIATION...Wetenkamp
FIRE WEATHER...Lawrence
HYDROLOGY...LawrenceHazardous weather outlook, Apr 28, 9:32 PM CDT, 6 hours 5 minutes before
Hazardous Weather Outlook National Weather Service La Crosse WI 932 PM CDT Sat Apr 28 2018 IAZ008>010-018-019-029-MNZ079-086>088-094>096-WIZ032-033-041-053- 291200- Mitchell-Howard-Winneshiek-Floyd-Chickasaw-Fayette-Wabasha-Dodge- Olmsted-Winona-Mower-Fillmore-Houston-Buffalo-Trempealeau- La Crosse-Vernon- 932 PM CDT Sat Apr 28 2018 This Hazardous Weather Outlook is for portions of southeast Minnesota, northeast Iowa, and west central Wisconsin. .DAY ONE...Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday Fire Weather Watch in effect Sunday afternoon into early Sunday evening for southeast Minnesota and adjacent portions of west central Wisconsin. Gusty south winds and very low relative humidity levels will produce elevated to possibly critical fire weather conditions Sunday afternoon into early Sunday evening. Fires could start easily and spread quickly. Thunderstorms are possible across much of the area Tuesday through Thursday. At this time, the risk for severe thunderstorms appears low. In addition, rising water levels will continue along the Mississippi River through the work week, with minor flooding expected in some areas. Please visit water.weather.gov for the latest river forecast information. .SPOTTER INFORMATION STATEMENT... No action needed. .EMERGENCY MANAGEMENT COORDINATION... No webinar is scheduled. IAZ011-030-WIZ017-029-034-042>044-054-055-061-291200- Allamakee-Clayton-Taylor-Clark-Jackson-Monroe-Juneau-Adams- Crawford-Richland-Grant- 932 PM CDT Sat Apr 28 2018 This Hazardous Weather Outlook is for portions of northeast Iowa into southwest and central Wisconsin. .DAY ONE...Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday Elevated fire weather conditions will continue Sunday due to low humidity levels and increasingly gusty south winds. Fires could start easily and spread quickly. Thunderstorms are possible across much of the area Tuesday through Thursday. At this time, the risk for severe thunderstorms appears low. In addition, rising water levels will continue along the Mississippi River through the work week, with minor flooding expected in some areas. Please visit water.weather.gov for the latest river forecast information. .SPOTTER INFORMATION STATEMENT... No action needed. .EMERGENCY MANAGEMENT COORDINATION... No webinar is scheduled. Wetenkamp
The office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 29, 10:26 AM CDT | River Flood Warning | ARX | Clayton | 14 days |
Nearby
Red Flag Warnings in Iowa, 2018Red Flag Warnings in Minnesota, 2018Red Flag Warnings in Wisconsin, 2018Every red flag warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.